I had my Implanon contraceptive removed about 2 weeks ago. That same day I had the Depo-Provera injection. I have had extreme pain during intercourse for the entire time that I had the Implanon contraceptive in my arm (3 years). I was hoping that side effect would disappear not long after the bar was removed. However, I'm still experiencing the same effect. I've only ever taken the pill (Loestrin-24 and then a generic version) and I never had that side effect. Is it possible that I haven't waited long enough? Or maybe my body is reacting the same way to the depo shot? The nurse who helped remove the contraceptive bar suggested that maybe I had that side effect because the dosage couldn't be controlled with a bar (I only weigh 105 lbs) and it could have been too much for me. Is this side effect ever going to go away?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Apr 2011 • 26 answers
Depo-Provera - I took one dose of depo provera and did not like the side effects. I was experiencing
Posted 16 May 2013 • 1 answer
Posted 11 Dec 2013 • 2 answers
Posted 1 Dec 2014 • 1 answer
Depo-Provera - I was on my period when I first got the depo shot and it is almost time for my second
Posted 8 May 2016 • 2 answers